Facebook Pixel

does my birth control have a high androgen level?

By September 9, 2011 - 2:51pm
Rate This

Hi, first off i absolutely love this site and it is really helping through a lot. I just started my birth control and i have been having constant brown spotting the entire pack, i started two days after my period ended. I am on lo loestrin fe the 1mg/ 10mcg pill. I really love it, but i have been noticing that my hair has been shedding not a lot but its not more than 50 strands a day. I also asked my doctor over the phone and she said no, but i just wanted to see if maybe you guys know anything more about this? I am just a very anxious person and also a bit hesitant because i don't want this pill to cause me to skip my period altogether, do you know if it will? Thank you for your help I appreciate everything! and also i went in a couple weeks ago because i have terrible pain when my boyfriend fingers me, and the doctor said it was normal, but i am just really worried about that.

Add a Comment2 Comments

I looked that up too, but mine is lo loestrin FE, its the 10mcg one. so it does have the same side effect of the Loestrin? I experience it pretty much everytime just recently the past couple months, and when i went in to the clinic at school they said it was normal, i just wanted to get a second opinion.

September 9, 2011 - 5:57pm

According to the website, Drugs.com, a less common side effect of Loestrin Fe is increased hair growth and loss of scalp hair. Was the pain temporary or have you experienced it again? It may have been caused by lack of lubrication. Hope this help.

September 9, 2011 - 5:03pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.